# SDR USAA2013062700009

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 74,329 hours, 33,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6708
- Condition: Unsecure
- Location: Pax Door
- Part time: 37,029 hours, 15,760 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR PAX DOOR SLIDE MECHANISM CAME OFF OF DOOR.  REPLACED L2 DOOR SLIDE RAFT.
